Alert archive / Alabama / Tornado Warnings in 2021

Tornado Warning 77, NWS Birmingham, AL

May 4, 2021Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this tornado warning at May 4, 2021, 6:24 PM CDT for Elmore County, Montgomery County, Alabama. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 6:24 PM CDT (23:24 UTC)
Expired
May 4, 2021, 6:37 PM CDT
In force
13 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Elmore County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 21 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:31 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2158 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

220 
WFUS54 KBMX 042324
TORBMX
ALC051-101-050000-
/O.NEW.KBMX.TO.W.0077.210504T2324Z-210505T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
624 PM CDT Tue May 4 2021

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southern Elmore County in east central Alabama...
  North central Montgomery County in south central Alabama...

* Until 700 PM CDT.
    
* At 624 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Coosada, or near Millbrook, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Northwestern Montgomery, Prattville, Millbrook, Wetumpka,
  Tallassee, Elmore, Coosada, Eclectic, Montgomery Zoo, Boylston, Bob
  Woodruff Lake, Emerald Mountain, Blue Ridge, Martin Dam, Southern
  Lake Martin, Claud, Wetumpka Municipal Airport, Ware, Tallapoosa
  Water Plant and Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3250 8641 3270 8591 3268 8591 3265 8589
      3250 8589 3249 8588 3248 8586 3247 8587
      3245 8588 3245 8593 3244 8596 3245 8598
      3244 8598 3245 8599 3243 8604 3240 8638
TIME...MOT...LOC 2324Z 259DEG 47KT 3247 8631 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

17/KLAWS
2 follow-up statements
934 
WWUS54 KBMX 042331
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
631 PM CDT Tue May 4 2021

ALC051-101-050000-
/O.CON.KBMX.TO.W.0077.000000T0000Z-210505T0000Z/
Elmore AL-Montgomery AL-
631 PM CDT Tue May 4 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
ELMORE AND NORTH CENTRAL MONTGOMERY COUNTIES...
    
At 631 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blue Ridge, or near Wetumpka, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northern Montgomery, Wetumpka, Tallassee, Emerald Mountain, Blue
Ridge, Bob Woodruff Lake, Ware, Tallapoosa Water Plant, Yates Dam and
Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3250 8629 3260 8589 3250 8589 3249 8588
      3248 8586 3247 8587 3245 8588 3245 8593
      3244 8596 3245 8598 3244 8598 3245 8599
      3243 8604 3241 8626
TIME...MOT...LOC 2331Z 259DEG 47KT 3249 8620 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

17/KLAWS
890 
WWUS54 KBMX 042337
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
637 PM CDT Tue May 4 2021

ALC051-101-042346-
/O.CAN.KBMX.TO.W.0077.000000T0000Z-210505T0000Z/
Elmore AL-Montgomery AL-
637 PM CDT Tue May 4 2021

...THE TORNADO WARNING FOR SOUTHERN ELMORE AND NORTH CENTRAL
MONTGOMERY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.  However gusty winds and 
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and east central Alabama.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Alabama.

LAT...LON 3250 8629 3260 8589 3250 8589 3249 8588
      3248 8586 3247 8587 3245 8588 3245 8593
      3244 8596 3245 8598 3244 8598 3245 8599
      3243 8604 3241 8626
TIME...MOT...LOC 2334Z 259DEG 47KT 3250 8612 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 4, 1:52 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 4, 1:52 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
152 PM CDT Tue May 4 2021

.UPDATE...
Afternoon Update.

&&

.SHORT TERM...
/Updated at 0149 PM CDT Tue May 04 2021/

Through this Evening.

Strong to severe thunderstorms continue along the I-20 corridor
producing gusty winds, torrential rainfall, and abundant lightning.
These storms are being fueled by a very warm and moist southern
stream which has allowed temperatures to rise above previous
forecast highs. Evidence of backbuilding and training of storms
will lead to a continued threat for flash flooding in the
Birmingham metro area and along the I-59 corridor where hourly
rain rates are as high as 3 to 4 inches per hour. There are
several sites south of I-20 which have measured air temperatures
in the lower 90s with dewpoints in the lower 70s. This is prime
evidence of strong surface-based instability of 3500-4000 J/kg
per RAP mesoanalysis. This area has also seen little coverage of
rainfall thus far today which indicates a thermodynamic parameter
space primed for strong convective initiation.

A broad area of thunderstorms is currently tracking across the Lower
MS River supported by the right entrance region of the upper-level
jet and associated surface front over western Louisiana. As the low-
level jet strengthens to around 50-60 kts late this afternoon &
evening, these storms will likely become better congealed into an
organized convective line as they enter western AL with the
potential for strong, damaging winds increasing with time. The
expected QLCS will reach our western counties as early as 4 PM and
exit southeast of the I-85 corridor around 10 PM posing the risk
of a potentially widespread damaging wind event across Central AL,
especially in the southwest quarter of the forecast area where a
Moderate Risk of severe storms has been defined. Due to the robust
nature of the updrafts, large hail may accompany stronger cells
as well as the potential for a few tornadoes embedded within the
line. The addition of heavy rainfall accumulations upwards of 1 to
2 inches will produce a continued concern for Flash Flooding in
areas that have already received amounts of 2-3 inches, especially
near and north of the I-20 corridor.

Overnight through Tomorrow.

The heavier activity will outrun the cold front and should exit the
area shortly before midnight as the front begins to enter
northwestern AL. Highest rain chances will be south of I-85 tomorrow
morning and will decrease throughout the day as the trough ejects
towards the east coast. During the afternoon, expect diminishing
cloud cover with a mild, post-frontal airmass which will accompany
the northwesterly flow. Highs will be in the lower 70s northwest to
lower 80s southeast.

86

.LONG TERM...
/Updated at 0341 AM CDT Tue May 04 2021/

Wednesday night through Monday.

The frontal boundary should be exiting Central AL by Wednesday
evening, ending any significant rain chances for our area. Cooler
and drier northerly flow will build in as the upper level trough
axis swings through our region during the day on Thursday. This will
lead to high temperatures running a few degrees below normal for
both Thursday and Friday. Ridging builds in across the Gulf States
Friday into Saturday as the upper level flow transitions to quasi-
zonal regime. This will lead to continued rain-free through the
early part of the weekend. High temperatures do being to increase by
Saturday as surface high slides to our east, shifting our winds out
of the south, which will bring in the warmer air mass from the Gulf.

A surface low develops across the Central Plains on Saturday, but
quickly moves eastward under the generally zonal flow. Because the
zonal flow persist, the frontal boundary associated with this low
has a hard time pushing south. Mode guidance suggests the boundary
will slow or stall across the Ohio Valley and remain well to our
north through early next week. However, broader scale ascent due to
isentropic lift in the warm/moist airmass to the south of the
boundary could lead to scattered showers and thunderstorms for
portions of Central AL Sunday and Monday. There's still a good
amount of uncertainty on where this precip lines up, so for now,
I'll keep 30-40% chance of rain across the northern half of Central
AL on Sunday, becoming 40-50% by Monday.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous thunderstorms will produce flight criteria
impacts throughout this afternoon. A cluster of thunderstorms near
and north of I-20 will move across our northern terminals for most
of the afternoon. A second round of widespread thunderstorms
currently moving into Mississippi will track towards west Central
AL by mid afternoon. These storms will reach TCL around 20Z then
continue east and southeast before reaching MGM and TOI around
00-03Z. Rain will generally end north to south overnight as a cold
front passes through the area, but low ceilings are expected
behind the front. Surface winds will become northwesterly by early
tomorrow morning around 5-10 kts with clouds decreasing and
ceilings slowly rising during the late morning.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

86

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected today as a cold
front moves through the area. Winds will increase from the south
and become southwesterly today. Strong, gusty winds can be
anticipated along and ahead of the line of thunderstorms that move
through today. Drier air arrives for Thursday through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     60  75  49  74  47 /  80  10   0   0   0
Anniston    63  77  51  75  49 /  80  10   0   0   0
Birmingham  63  76  52  76  51 /  80  10   0   0   0
Tuscaloosa  61  77  53  77  51 /  60   0   0   0   0
Calera      63  76  54  75  51 /  80  10   0   0   0
Auburn      65  78  56  76  52 /  90  50   0   0   0
Montgomery  68  81  57  79  54 /  90  50   0   0   0
Troy        67  81  58  79  54 /  90  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 4, 3:46 AM CDT, 14 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
346 AM CDT Tue May 4 2021

ALZ011>015-017>050-051200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
346 AM CDT Tue May 4 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible today across all of
Central Alabama. Threats include damaging winds up to 70 mph, large
hail and a few brief tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
needed today.

In the hours before

Local storm report, May 4, 5:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FLASH FLOOD      2 W ALABASTER           33.24N 86.85W
05/04/2021                   SHELBY             AL   LAW ENFORCEMENT

            HIGHWAY 17 NORTHBOUND BETWEEN CEDAR GROVE
            PARKWAY AND HIGH GROVE PARKWAY IMPASSABLE.

&&
Local storm report, May 4, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      1 N HOOVER              33.41N 86.81W
05/04/2021                   JEFFERSON          AL   TRAINED SPOTTER

            PATTON CREEK OVERTOPPING THE BRIDGE AT
            SOUTHLAND DRIVE.

&&

CBD
Local storm report, May 4, 6:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      2 SE VESTAVIA HILLS     33.41N 86.76W
05/04/2021                   JEFFERSON          AL   EMERGENCY MNGR

            FLASH FLOODING IN THE 2400 BLOCK OF ACTON
            ROAD. LARGE ROCKS BEING WASHED INTO THE
            ROADWAY.

&&

CBD
Local storm report, May 4, 6:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      2 ESE VESTAVIA HILLS    33.42N 86.76W
05/04/2021                   JEFFERSON          AL   EMERGENCY MNGR

            HOMES FLOODED ON LESLIE ANN ROAD.

&&

CBD
Local storm report, May 4, 6:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     2 E GREENSBORO          32.70N 87.57W
05/04/2021                   HALE               AL   PUBLIC

            WIDESPREAD TREES DOWNED AND POWER LINES
            DOWNED ALONG HIGHWAY 14 IN HALE COUNTY.

&&

CBD
Local storm report, May 4, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     KNOXVILLE               33.00N 87.79W
05/04/2021                   GREENE             AL   PUBLIC

            TREES DOWN. REPORTED ON SOCIAL MEDIA.

&&

CBD

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:02 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery43 min
May 3, 7:13 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry32 min
May 3, 7:25 PM CDTFlash Flood WarningBMXAutauga, Elmore, Macon, Montgomery5 hr
May 3, 7:29 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Macon, Tallapoosa2 hr
May 3, 7:40 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery47 min
May 3, 7:46 PM CDTSpecial Weather StatementBMXChilton44 min
May 3, 8:30 PM CDTSpecial Weather StatementBMXLee, Macon45 min
May 3, 8:36 PM CDTSpecial Weather StatementBMXChilton39 min
May 3, 8:51 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Perry3 hr
May 3, 8:59 PM CDTSpecial Weather StatementBMXRussell46 min
May 3, 9:31 PM CDTSpecial Weather StatementBMXShelby59 min
May 4, 7:27 AM CDTSpecial Weather StatementBMXMarion48 min
May 4, 7:57 AM CDTSpecial Weather StatementBMXLamar, Marion48 min
May 4, 9:07 AM CDTSevere Thunderstorm WarningBMXWinston38 min
May 4, 10:26 AM CDTSevere Thunderstorm WarningBMXBlount23 min
May 4, 10:59 AM CDTSpecial Weather StatementBMXWalker31 min
May 4, 11:00 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Walker3 hr
May 4, 11:06 AM CDTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Etowah, St. Clair3 hr
May 4, 11:12 AM CDTTornado WarningBMXFayette, Tuscaloosa21 min
May 4, 11:25 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker50 min
May 4, 11:45 AM CDTAreal Flood AdvisoryBMXJefferson2 hr
May 4, 11:49 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair26 min
May 4, 12:03 PM CDTFlash Flood WarningBMXBlount, Etowah, St. Clair117 min
May 4, 12:10 PM CDTFlash Flood WarningBMXJefferson7 hr
May 4, 12:14 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega46 min
May 4, 12:17 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby28 min
May 4, 12:35 PM CDTFlash Flood WarningBMXCalhoun, Etowah, St. Clair, Talladega3 hr
May 4, 12:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Talladega64 min
May 4, 1:15 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby30 min
May 4, 1:25 PM CDTTornado WarningBMXCleburne24 min
May 4, 1:39 PM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby5 hr
May 4, 2:07 PM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair6 hr
May 4, 2:54 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Shelby, Talladega3 hr
May 4, 3:50 PM CDTSevere Thunderstorm WarningBMXSumter55 min
May 4, 4:01 PM CDTFlash Flood WarningBMXShelby, Talladega3 hr
May 4, 4:05 PM CDTFlash Flood WarningBMXBibb, Tuscaloosa3 hr
May 4, 4:13 PM CDTSevere Thunderstorm WarningBMXTuscaloosa29 min
May 4, 4:20 PM CDTSevere Thunderstorm WarningBMXGreene55 min
May 4, 4:30 PM CDTSevere Thunderstorm WarningBMXHale, Marengo63 min
May 4, 4:45 PM CDTSpecial Weather StatementBMXWalker, Winston30 min
May 4, 5:00 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry75 min
May 4, 5:17 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBMXJefferson, Shelby3 hr
May 4, 5:29 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes76 min
May 4, 5:30 PM CDTTornado WarningBMXChilton, Perry30 min
May 4, 5:38 PM CDTTornado WarningBMXShelby12 min
May 4, 5:54 PM CDTSevere Thunderstorm WarningBMXCoosa50 min
May 4, 5:59 PM CDTSevere Thunderstorm WarningBMXElmore61 min
May 4, 6:07 PM CDTSevere Thunderstorm WarningBMXMontgomery68 min
May 4, 6:19 PM CDTSevere Thunderstorm WarningBMXTallapoosa56 min
May 4, 6:37 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Pike83 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningBMXChambers, Lee61 min
May 4, 6:48 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby22 hr

Nearby

Tornado Warnings in Alabama, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.